A family of nonseparable scaling functions and compactly supported tight framelets

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10045/43965
Información del item - Informació de l'item - Item information
Título: A family of nonseparable scaling functions and compactly supported tight framelets
Autor/es: San Antolín Gil, Ángel | Zalik, Richard A.
Grupo/s de investigación o GITE: Curvas Alpha-Densas. Análisis y Geometría Local
Centro, Departamento o Servicio: Universidad de Alicante. Departamento de Análisis Matemático
Palabras clave: Fourier transform | Multiresolution analysis | Riesz basis | Scaling function | Low pass filter | Tight framelet | Paley–Wiener theorem for several complex variables
Área/s de conocimiento: Análisis Matemático
Fecha de publicación: 15-ago-2013
Editor: Elsevier
Cita bibliográfica: Journal of Mathematical Analysis and Applications. 2013, 404(2): 201-211. doi:10.1016/j.jmaa.2013.02.040
Resumen: Given integers b and d, with d>1 and |b|>1, we construct even nonseparable compactly supported refinable functions with dilation factor bb that generate multiresolution analyses on L2(Rd). These refinable functions are nonseparable, in the sense that they cannot be expressed as the product of two functions defined on lower dimensions. We use these scaling functions and a slight generalization of a theorem of Lai and Stöckler to construct smooth compactly supported tight framelets. Both the refinable functions and the framelets they generate can be made as smooth as desired. Estimates for the supports of these refinable functions and framelets, are given.
Patrocinador/es: The first author was partially supported by Spanish Science Ministry grant JC2010-0012.
URI: http://hdl.handle.net/10045/43965
ISSN: 0022-247X (Print) | 1096-0813 (Online)
DOI: 10.1016/j.jmaa.2013.02.040
Idioma: eng
Tipo: info:eu-repo/semantics/article
Revisión científica: si
Versión del editor: http://dx.doi.org/10.1016/j.jmaa.2013.02.040
Aparece en las colecciones:INV - CADAGL - Artículos de Revistas

Archivos en este ítem:
Archivos en este ítem:
Archivo Descripción TamañoFormato 
Thumbnail2013_San-Antolin_Zalik_JMAA_final.pdfVersión final (acceso restringido)413,03 kBAdobe PDFAbrir    Solicitar una copia
Thumbnail2013_San-Antolin_Zalik_JMAA.pdfVersión revisada (acceso abierto)345,29 kBAdobe PDFAbrir Vista previa


Todos los documentos en RUA están protegidos por derechos de autor. Algunos derechos reservados.